# SDR USAAF98041

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11313
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Upstop Damper
- Part number: 200444004
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 536 - AFTER TAKEOFF FROM PIT, LEFT MAIN GEAR DID NOT FULLY RETRACT.  CREW RECYCLED GEAR TWO TIMES WITH SAME RESULT.  FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR UPSTOP DAMPER.  (M)
